# SDR AALA961140

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 5953625521
- Condition: Ruptured
- Location: Rt Acm
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 203 - EN ROUTE DFW/SFO - DURING CRUISE, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO ABQ AND LANDED WITHOUT INCIDENT.  PLACARDED LEFT AIR CYCLE MACHING.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  SUBSEQUENTLY, AT DFW, REPLACED RUPTURED WATER SEPARATOR DUCT AT RIGHT AIR CYCLE MACHINE.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION AND PLACARD FOR LEFT AIR CYCLE MACHINE REMOVED.  (M)
